Pacific Journal of Mathematics

The Bergman kernel function for tubes over convex cones.

Adam Korányi

Article information

Source
Pacific J. Math., Volume 12, Number 4 (1962), 1355-1359.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036135

Mathematical Reviews number (MathSciNet)
MR0151639

Zentralblatt MATH identifier
0114.04002

Subjects
Primary: 32.35

Citation

Korányi, Adam. The Bergman kernel function for tubes over convex cones. Pacific J. Math. 12 (1962), no. 4, 1355--1359. https://projecteuclid.org/euclid.pjm/1103036135


Export citation

References

  • [1] S. Bochner and W. T. Martin, Several Complex Variables, Princeton University Press, 1948.
  • [2] M. Koecher, Postivittsbereiche im Rn, Amer. J. Math., 79 (1957), 575-596.
  • [3] O. S. Rothaus, Domains of Positivity, Abh. Math. Semin. Hamburg 24 (1960), 189-235.